# SDR 2003UALA00181

- Difficulty date: February 15, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 69,855 hours, 18,547 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC QUANTITY LIGHT ILLUMINATED.  QUANTITY LEVEL .02.  QUANTITY RETURNED TO NORMAL AFTER LANDING.   REPLACED HYDRAULIC QUANTITY MONITORING UNIT.  VENDOR SHOP FINDINGS IDENTIFIED LEFT CHANNEL INOP.
